# SDR ASAA2016041916466

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 12,476 hours, 4,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL.  ACFT GROUNDED. COULD NOT DUPLICATE PROBLEM.  RT PACK LIGHT DOES NOT ILLUMINATE WITH RECALL AND PERFORMED BITE TEST OF BOTH PACK/ZONE TEMP CONTROLLERS IAW AMM 21-61-00, OPS NORMAL.  NO FAULTS FOUND.
